MathSciNet Relay Station
MathSciNet bibliographic data
MR799816 (87e:32013) 32B30 (14B07 14J17 32G11)
Wahl, Jonathan M. A characterization of quasihomogeneous Gorenstein surface singularities. Compositio Math. 55 (1985), no. 3, 269–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement